# SDR NACA2024060300001

- Difficulty date: June 3, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N563NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30563
- Aircraft time: 84,712 hours, 21,537 cycles
- Engine: Pwa PW4062
- Engine time: 3,295 hours, 923 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Valve
- Part number: 7883996
- Part serial: F9106
- Condition: Failed
- Location: Heat Exchanger
- Part time: 2,082 hours, 443 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE L ENG EEC MSG. REPLACED #1 ENG AIR/OIL HEAT EXCHANGER VALVE IAW AMM 79-21-09
